Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Flu symptoms after having H1N1 shots - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   we recently recieved a H1N1 shot. That was actually over a week ago. How long do the side affects take to kick in?
Doctor :   hi
Doctor :  
User :   hello
Doctor :  
the side effect if they do have to kick in, then it would have kicked in within 24 - 72 hours of the shot
Doctor :  
what symptoms are you having ?
User :   nassal congestion, clouded thought proccess, feverish, slight body ache.
Doctor :  
the common side effects include these symptoms
Doctor :  
since when you are having them?
User :   since about 0800 this morning
Doctor :  
User :   sorry 8:00 am
Doctor :  
and when did you receive the shot?
User :   tues or wed of last week. I'd have to check my shot records to be sure
Doctor :   ok
Doctor :  
and where was this shot given?
Doctor :  
was it in any institution or a camp?
Doctor :  
do you remember what shot was it? an inactivated vaccine or a monovalent vaccine?
User :   Mass injectoin in the dojo of the 824th security forces squadron. not in a medical institution but not in a camp
Doctor :  
oh ok
User :   it was a accual shot so I was assuming inacctive.
Doctor :  
i suggest you to check the records
User :   not a mist
Doctor :  
for the details
Doctor :  
and report these symptoms to the PCP in your regimen.
User :   ok ill check my mobility folder
User :   ok thanks Ill go to the med cell tomorrow
Doctor :   and also report the symptoms to the Centers for Disease Control and Prevention of your region
Doctor :  
take Tab. Tylenol one tablet two times a day after food for symptom relief
User :   thank you sir.
Doctor :  
take ample rest, avoid physical exertion
Doctor :  
Is there any thing else I can help you with?
User :   no sir i think thats it. i just wanted to make sure i didnt need to go to the er
Doctor :   Please fill the feedback form, and comment box, and say done when done.
Doctor :   if you do develop nausea, vomiting and severe bodypain and fever
Doctor :  
then you should report to ER
User :   yes sir
Doctor :   Is there any thing else I can help you with?

User :   no sir thank you
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor